How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 58741
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Recently I have had no energy, I have psoriasis and I seem

This answer was rated:

Recently I have had no energy, I have psoriasis and I seem to have a very nervous type stomach. I think this sets off my psoriasis. As soon as I go to bed my psoriasis on my leg itches for three hours so I don't sleep. Recently had diahrea for two days since this my stomach is so unsettles, feels nervous and keeps riding up, my stomach seems to be connected to my psoriasis. I am 61, type 1 no complications hab1c 8, and under active thyroid always been under control. Anything I can take please
Thanks for this questionWhat meds are you on if any?
Customer: replied 2 years ago.
Standby sir I will list them
Customer: replied 2 years ago.
Lisinipril 20mg, levothyroxine 200 micrograms, langurs insulin overnight 44 units, atorvastatin overnight 20 mg and novo rapid between 8 -12 units at meals. All these I have taken for many years
5 months ago started taking a multi vitamin an enzyme nutrition from enzyme dicta
Sorry it's a bit long
Customer: replied 2 years ago.
Langurs should read lantus
are you wondering what you can take for the itching?or diarrhea?
Customer: replied 2 years ago.
Diarrhea gone just feeling nervy tummy, sick without being sick. Also why is psoriasis going mad when I lie in bed also can psoriasis and stomach be connected
Stress can trigger psoriasis. So that is what is likely going on with thatThe stress is causing stomach issuesI would try omeprazole over the counter
Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Thanks I will look into that and get some. Thankyou sir